Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 44, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jul 1, 2007, 4:26 PM CDT for Ellis County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2007, 4:26 PM CDT (21:26 UTC)
- Expired
- Jul 1, 2007, 5:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 49 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 012126 TORFWD TXC139-012200- /O.NEW.KFWD.TO.W.0044.070701T2126Z-070701T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 426 PM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 500 PM CDT * AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO NEAR PECAN HILL...OR ABOUT NEAR RED OAK...MOVING SOUTHEAST AT 10 MPH. * THE TORNADO WILL BE NEAR... PECAN HILL BY 435 PM CDT... EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3251 9686 3245 9689 3237 9673 3248 9664 $$ 92
2 follow-up statements
000 WWUS54 KFWD 012142 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 440 PM CDT SUN JUL 1 2007 TXC139-012200- /O.CON.KFWD.TO.W.0044.000000T0000Z-070701T2200Z/ ELLIS TX- 440 PM CDT SUN JUL 1 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL ELLIS COUNTY... AT 440 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED ROTATION ASSOCIATED WITH A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL ELLIS COUNTY...OR ABOUT 3 MILES NORTH OF WAXAHACHIE...MOVING SOUTH AT 10 MPH. THE TORNADO WILL BE NEAR... THE EASTERN PART OF THE CITY OF WAXAHACHIE BY 450 PM CDT TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3249 9682 3245 9688 3234 9685 3240 9672 $$ 92
000 WWUS54 KFWD 012202 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 500 PM CDT SUN JUL 1 2007 TXC139-012215- /O.EXP.KFWD.TO.W.0044.000000T0000Z-070701T2200Z/ ELLIS TX- 500 PM CDT SUN JUL 1 2007 ...THE TORNADO WARNING FOR CENTRAL ELLIS COUNTY EXPIRES AT 500 PM CDT... AT 500 PM CDT THE ROTATION ASSOCIATED WITH THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED. THE STORM CONTINUED TO DISPLAY WEAK ROTATION OVER THE CITY OF WAXAHACHIE AND WILL BE MONITORED CLOSELY FOR ADDITIONAL WARNINGS. THE TORNADO WARNING HAS EXPIRED. LAT...LON 3249 9682 3245 9688 3234 9685 3240 9672 $$ 92
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jul 1, 3:47 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 1, 3:47 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT SUN JUL 1 2007 .DISCUSSION... UPPER LEVEL LOW OVER OKLAHOMA WILL DROP TO THE SOUTHWEST TONIGHT AS IT GETS CAUGHT UP IN A WELL DEFINED TUTT AXIS BENEATH THE INTENSIFYING SUPTROPICAL RIDGE OVER THE INTERMOUNTAIN WEST. THE RESULT WILL BE AN INCREASE IN UPPER LEVEL SUPPORT FOR CONVECTION DURING THE OVERNIGHT HOURS AND INTO THE DAY ON MONDAY. AS THE UPPER LEVEL DIVERGENCE ON THE EASTERN SIDE OF THE UPPER LOW STRENGTHENS OVERNIGHT...SHEAR AXIS WILL BE LIFTED NORTHWARD AND BECOME REPOSITIONED ACROSS THE NORTHERN/NORTHWESTERN ZONES. INCREASING SELY FLOW WILL ENSURE ADEQUATE MOISTURE TRANSPORT INTO THE NORTHERN CWA THIS EVENING AND WE ARE BECOMING CONCERNED ABOUT A MORE WIDESPREAD/ORGANIZED HEAVY RAIN EVENT AFTER MIDNIGHT ACROSS THE NORTHERN CWA. WILL ISSUE A FLASH FLOOD WATCH FOR THE NORTHERN HALF OF THE CWA. THE WATCH WILL LIKELY BE EXPANDED SOUTH TOMORROW. THE UPPER LOW WILL QUICKLY DROP SOUTHWEST THROUGH THE WESTERN CWA MONDAY AND MONDAY NIGHT. THE TRACK THE LOW WILL TAKE SHOULD PLACE NORTH TEXAS IN AN AREA OF CONTINUED SYNOPTIC LIFT WHILE LOW LEVEL FLOW COMES IN OFF THE GULF. HAVE A FORECAST OF LIKELY POPS OVER THE ENTIRE CWA TOMORROW AS DAYTIME HEATING SHOULD GET THINGS GOING EVERYWHERE. ANOTHER BOUT OF NOCTURNAL HEAVY RAINFALL IS POSSIBLE OVER THE WESTERN CWA MONDAY NIGHT...BUT PLACEMENT AND CONFIDENCE IS PRETTY LOW. WILL SHOW POPS CONTINUING BUT LATER SHIFTS WILL HAVE TO REFINE THE POSSIBLE THREAT AREA. AS THE LOW PULLS AWAY...THE WEATHER TUESDAY AND WEDNESDAY WILL FEATURE CONVECTION PRIMARILY DRIVEN BY DAYTIME HEATING IN THE MOIST AND UNSTABLE AIRMASS. COVERAGE WILL BE AROUND THE 50 PERCENT RANGE. SOME WEAK RIDGING WILL BUILD INTO NORTH TEXAS TOWARD THE END OF NEXT WEEK AND POPS WILL DECREASE TO JUST 20 PERCENT AS MOISTURE/INSTABILITY WANE. FOR TEMPERATURES...A BLEND OF PERSISTENCE AND MAV/MEX MOS WILL BE USED THROUGH THE NEXT WEEK. GENERALLY LOWS WILL STAY IN THE LOW 70S WITH HIGHS NEAR 90 EARLY IN THE WEEK...INCREASING TO THE LOW TO MID 90S BY NEXT WEEKEND. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 88 73 88 72 / 60 70 50 50 30 WACO, TX 73 88 73 87 73 / 30 70 60 60 40 PARIS, TX 71 86 72 88 71 / 70 70 40 50 20 DENTON, TX 72 86 72 88 72 / 60 70 50 50 30 MCKINNEY, TX 71 86 71 88 71 / 60 70 50 50 30 DALLAS, TX 74 87 74 88 74 / 60 70 50 50 30 TERRELL, TX 71 86 73 88 72 / 60 70 50 50 30 CORSICANA, TX 72 87 72 87 72 / 40 70 50 60 30 TEMPLE, TX 72 88 72 87 73 / 30 70 60 60 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 4:00 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT SUN JUL 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 PM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY FOR AREAS ALONG AND TO THE NORTH OF I-20. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. FLASH FLOODING FROM VERY HEAVY RAINFALL IS POSSIBLE...ALONG WITH CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN DAILY THROUGH SATURDAY. LOCALIZED FLASH FLOODING...CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR FLOODING REPORTS. 92
In the hours before
Special weather statement, Jul 1, 3:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CDT SUN JUL 1 2007 TXZ119-012100- DALLAS TX- 301 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN DALLAS COUNTY AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM LEWISVILLE...TO IRVING...TO CEDAR HILL...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...CEDAR HILL...COCKRELL HILL...COPPELL...DALLAS...DESOTO...DUNCANVILLE...FARMERS BRANCH...GRAND PRAIRIE...HIGHLAND PARK...IRVING...LANCASTER...AND UNIVERSITY PARK. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3300 9703 3255 9702 3255 9675 3299 9676 82/JLD
Special weather statement, Jul 1, 3:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 336 PM CDT SUN JUL 1 2007 TXZ104-012130- COLLIN TX- 336 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN COLLIN COUNTY AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF PLANO...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...FRISCO... LUCAS...MCKINNEY...PLANO AND PROSPER. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3319 9684 3299 9684 3309 9652 3331 9673 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 12:33 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jul 1, 3:01 PM CDT | Special Weather Statement | FWD | Dallas | 59 min |
| Jul 1, 3:36 PM CDT | Special Weather Statement | FWD | Collin | 54 min |
| Jul 1, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Jul 1, 3:54 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 days |
| Jul 1, 4:06 PM CDT | Flash Flood Warning | FWD | Dallas | 114 min |
| Jul 1, 5:50 PM CDT | Flash Flood Warning | FWD | Ellis | 115 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.